Konvergenzfaktoren beim Euler-Knoppschen Limitierungsverfahren.

Alexander Peyerimhoff

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 288-291
  • ISSN: 0025-5874; 1432-1823

How to cite


Peyerimhoff, Alexander. "Konvergenzfaktoren beim Euler-Knoppschen Limitierungsverfahren.." Mathematische Zeitschrift 55 (1951/52): 288-291. <http://eudml.org/doc/169254>.

author = {Peyerimhoff, Alexander},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
language = {ger},
pages = {288-291},
title = {Konvergenzfaktoren beim Euler-Knoppschen Limitierungsverfahren.},
url = {http://eudml.org/doc/169254},
volume = {55},
year = {1951/52},

AU - Peyerimhoff, Alexander
TI - Konvergenzfaktoren beim Euler-Knoppschen Limitierungsverfahren.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 288
EP - 291
LA - ger
KW - series, summability
UR - http://eudml.org/doc/169254
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.